# SDR QMLA2023092020073

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N911VU
- Make and model: Pilats PC12
- Aircraft serial: 639
- Aircraft time: 6,694 hours
- Engine: Pwa PT6A67
- Engine time: 1,397 hours
- Propeller: Hartzl HCE4A3A
- System (JASC): 3400 · Navigation System
- Part: Eadi
- Part number: 066031373100
- Part serial: 5314
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT COMPLETED A NORMAL LANDING AT KLZU . WHILE TAXIING IN THE VICINITY OF TAXIWAY JULIET, PILOT AND THE MEDICAL CREW NOTED A STRONG, ELECTRICAL BURNING SMELL IN THE COCKPIT AND CABIN. THERE WERE NO VISUAL INDICATIONS OF THE PRESENCE OF FIRE INSIDE THE AIRCRAFT OR ENGINE NACELLE, NOR DID THE CAWS FIRE ILLUMINATE. I EXPEDITED THE TAXI TO DELTA AND EXITED NORTH TO THE FBO AND QUICKLY CONDUCTED A SHUTDOWN AND EVACUATED THE CREW AND MYSELF. ONCE WE DETERMINED THERE WAS NO DANGER OF FIRE WE INSPECTED THE AIRCRAFT INTERIOR AND EXTERIOR AND COULD NOT FIND THE SOURCE OF THE NOXIOUS FUMES. IT WAS LATER DISCOVERED THAT EFIS #1 CB HAD POPPED. THE MECHANIC LATER NOTED SMOKE AND BURNING DAMAGE TO THE EADI CASE AND WIRE BUNDLES BEHIND THE AVIONICS DISPLAYS.
